# SDR QXEA2020010200001

- Difficulty date: January 1, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 7,692 hours, 4,536 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fire Bottle
- Part time: 7,692 hours, 4,536 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2, 1 FIRE BOTTLE A FAIL MESSAGE ON EICAS.  MESSAGE CAME ON FOR A FEW SECONDS THEN OFF, THEN ON PERMANENTLY. REMOVED FROM SERVICE. ACCOMPLISHED FIM TASK 26-21-00-810-809-A UP TO STEP 6(2).  FAIL MESSAGE STILL PRESENT. REPLACED  ENGINE FIRE EXTINGUISHING BOTTLE "A" IAW E175 AMM TASK 26-1-03-000-801-A/400-801-A.  ALL OPS TESTS PASSED.  ALL EICAS MESSAGES DID NOT RETURN. RETURNED TO SERVICE.
